# SDR C2XA97CL028

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 12043270501
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3092 - CREW REPORTED, THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM THEN REMOVED AND REPLACED THE GEAR RELAY BOX IAW EMB-120MM 32-31-02.  THE LANDING GEAR CONTROL HANDLE WAS ALSO CHANGE FOR PRECAUTIONARY MEASURES.  OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB 120 MM 32-00-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
